Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nasea and Atripla
May 28, 2008

I have been taking Atripla for about two months. Due to regular testing I know I have been HIV+ less than two years. My question is about nausea. I have four or five good days, then I have two days of horrid nausea. Will this stop or is it something I need to be concerned with? I will see my doctor in aout a week. Is there anything I need to talk to her about concerning this nausea?

Hank

Response from Dr. Henry

There are many causes for nausea of which medications (such as Atripla) can be one. A good clinical evaluation is advised. If the Atripla is implicated then there are a number of variably effective anti-nausea meds available as well as switch options (off the Atripla) to discuss with your HIV specialist. KH



Previous
TAKE MEDS AT SAME TIME
Next
Feeling nauseous from HIV meds after a year?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement